| Model Number |
6400062000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The device had run on during a service evaluation at the manufacturer facility.There were no adverse consequences related to this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.